MathSciNet Relay Station
MathSciNet bibliographic data
MR2533338 35Q53 (35Q51)
Kangalgil, Figen; Ayaz, Fatma Solitary wave solutions for the KdV and mKdV equations by differential transform method. Chaos Solitons Fractals 41 (2009), no. 1, 464–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement